MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Acta dermatovenerologica Croatica : ADC · 2016

Drug-Induced Rosacea-like Dermatitis.

Rezaković Saida, Bukvić Mokos Zrinka, Paštar Zrinjka

СтатьяОбзорПеревод в очереди

Аннотация

Rosacea is a common, chronic cutaneous disorder with a prevalence of 0.5-10%, predominantly affecting women. The disease presents with a heterogeneous clinical picture characterized by transient flushing, persistent facial redness, telangiectasias, and, in more severe clinical forms, the presence of inflammatory papules and pustules in the central third of the face. Although its pathophysiology is complex and still remains unknown, factors that exacerbate the disease are well defined. They include genetic predisposition as well as external factors such as exposure to UV light, high temperature, and diet. Besides these well-known factors, recent studies suggest that drugs and vitamins could also be possible factors inducing rosacea-like dermatitis or aggravating pre-existing rosacea. Although these are less common possible triggering factors, the aim of this article is to present the current knowledge on the association between use of certain drugs or vitamins and rosacea.

Для цитирования: Rezaković Saida, Bukvić Mokos Zrinka, Paštar Zrinjka. Drug-Induced Rosacea-like Dermatitis.. Acta dermatovenerologica Croatica : ADC. 2016.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.